MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS121111102
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the surgeon had issues with the positioning of the f4 ijig.The rotation of the jig appeared to be off which resulted in some overhang of the femoral implant.The surgeon repeated placement of the f2 and f3 to drill the distal holes for the f4 resulting in a better positioning for the f4.The surgery was completed successfully.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon had issues with the positioning of the f4 ijig.The rotation of the jig appeared to be off which resulted in some overhang of the femoral implant.The surgeon repeated placement of the f2 and f3 to drill the distal holes for the f4 resulting in a better positioning for the f4.The surgery was completed successfully.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key11240763
Report Number3004153240-2021-00005
Device Sequence Number4372153
Product Code JWH
UDI-Device IdentifierM572TPS1211111021
UDI-Public+M572TPS1211111021
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161668
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPS121111102
Device Catalogue NumberTPS-121-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR